# SDR SWAA2018022219959

- Difficulty date: February 18, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 68,834 hours, 40,896 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Rod
- Part number: 251A2131
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD AFT FLAP ACTUATING MECHANISM ROD BROKEN.  R&R ROD IAW AMM AND EA.
